Handling Of Hot Bodies And Red Spots Appearing After Taking Medication?

Illustration of Handling Of Hot Bodies And Red Spots Appearing After Taking Medication?
Illustration: Handling Of Hot Bodies And Red Spots Appearing After Taking Medication? post.healthline.com

Hello r n My sister is positive for drug poisoning r nIn the past, she had an accident that caused her leg to break and in surgery after surgery she took Chinese medicine so that her wound would heal quickly after she drank her body was hot and red with small spots on her head was blistered and swollen we rushed to hospital and positive for drug allergy or poisoning, it’s been 4 months at the hospital that has not been cured ,, r nCan he be cured again? Or is there another way to cure it

1 Answer:

Hello ThreeSna,


Allergic reactions can arise from many causes, one of which can arise due to the consumption of certain drugs. Allergic reactions can also range from mild to severe. There is also a rare, unpredictable allergic reaction called Steven Johnson Syndrome.


Steven Johnson syndrome (SSJ) can occur either due to drug allergies or certain infections. some drugs that can be at risk such as pain relievers, antibiotic drugs, radiation therapy, gout drugs, anti-inflammatory drugs and others. In addition there are other factors that are thought to have an effect on the occurrence of SSJ, namely:

Family history with SSJ
Weakened immune system
Certain viral infections
Have had SSJ before
And certain genetic factors such as the HLA-B1502 or HLA-B1508 Genes

Steven Johnson's syndrome is characterized by symptoms such as a rash on the clit, fluid-filled bumps, joint pain, swelling of the face, eyelids, lips and tongue, pain in the skin and peeling of the skin. This case needs to be treated immediately to the hospital for intensive care where supportive therapy is carried out to replace body fluids and nutrition, wound care and eye care to support the healing process. If not handled properly, it can cause internal organ damage, blood infection, permanent skin damage and eye tissue damage.


Consult your sister's condition to the doctor who is currently treating her and you can also ask for information about her current condition so you can ask for a second opinion from other specialists regarding treatments that can be done on your sister to help her healing process.


May be useful,


dr. Adhi P.

: by

Related Question

How To Prevent Bronkomalasia?

How To Prevent Bronkomalasia?

(1 year ago)

how to prevent bronkomalasia...

Causes Of 6 Month Old Babies Are Addicted To Gadgets?

Causes Of 6 Month Old Babies Are Addicted To Gadgets?

(12 months ago)

night r nI have a child aged 6 months, from childhood he likes to watch videos offline or on TV, so if he sees Tayo or your favorite body, he is very calm and even laughs funny mys...

Caesarean Suture Thread.?

Caesarean Suture Thread.?

(1 year ago)

a week ago I had sc operation for the second time, when the first sc right during the week of the control there was a connection that was opened but when the sc was now the connect...

Leave a Reply

Your email address will not be published. Required fields are marked *